| Model Number |
M001394260000150 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212); Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported per medwatch (b)(4) that the coil broke and the filament remained in the microcatheter.An embold packing 15 was selected for an artery embolization procedure.When advancing the delivery wire through the microcatheter, however, the coil detached without using the deployment mechanism.When the microcatheter was removed, part of the coil filament was still in the lumen of the microcatheter.Two subsequent arteries were selected and embolized then upon attempted removal of base catheter, the wire was unable to be advanced past the tip of the base catheter, and when removing the catheter, the coil filament was observed to be protruding from the tip of the catheter.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
A6 - race: corrected.H10 - related report number: corrected.
Event or Problem Description